×

zbMATH — the first resource for mathematics

Quasi-noetherian x-systems. (English) Zbl 0217.08204

MSC:
20M99 Semigroups
20M14 Commutative semigroups
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] K. E. Aubert, Theory ofx-ideals,Acta Math.,107 (1962), pp. 1–52. · Zbl 0108.26002
[2] W. E. Barnes, andW. M. Cunnea, Ideal decompositions in Noetherian rings,Canad. J. Math.,17 (1965), pp. 178–184. · Zbl 0131.27701
[3] O. Zariski andP. Samuel,Commutative algebra, I (New York, 1958).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.